# SDR FDEA202405230737

- Difficulty date: May 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A53981113201
- Condition: Cracked
- Location: Frm 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE SHEAR WEB CRACK AT FR79 PLUS 5" ,-Y1620 POSITION REPLACED SHEAR WEB WITH FASTENERS AT FR79 PLUS 5",-Y1620 POSITION, I.A.W A300-600 SRM   51-72-10-001,PAGE 2 & 51-40-21-001, PARA.7,PAGE 24~50, THE REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100  NOTE: THE SDR NO: 24-0733 & 24-0736 SEVERAL TYPO THEN CREATE THE NEW ONE
